Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 260–260 | Cite as

Mycophenolate-mofetil

Cecum perforation and pseudomembranous toxicity: 2 case reports
Case report
  • 16 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, two boys aged 13-year-old were described, who developed caecum perforations and pseudomembranous toxicities following immunosuppressive therapy with mycophenolate mofetil [routes and durations of treatments to reactions onsets not stated].

Case 1: The 13-year-old boy was hospitalised due to ongoing abdominal pain and diarrhoea that lasted for 3−4 weeks. On anamnesis, it was revealed that, he had undergone an allogeneic HSCT three months prior to the current admission, for his underlying acute lymphoblastic leukaemia. Thereafter, he reported a persistent sharp abdominal pain localised at the right lower quadrant, with watery diarrhoea (without blood) that occurred 6−7 times a day. His ongoing medications included mycophenolate mofetil [Cellcept] 2*600 µg/m2 [sic...

Reference

  1. Karagun BS, et al. Cecum perforation induced by mycophenolate mofetil after hematopoietic stem cell transplantation: A case report and review of literature. Pediatric Transplantation 22: No. 6, Sep 2018. Available from: URL: http://doi.org/10.1111/petr.13223 - Turkey

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations